Periodic solutions to non-autonomous second-order systems

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We establish the existence of periodic solution of a class of non-autonomous second-order systems, over(x, ̈) + μ x + V (t, x) = 0, where V (t, x) = (v1 (t, x), ..., vn (t, x)), if lim| x | → ∞ frac(vi (t, x), | x |) = 0, i = 1, ..., n, uniformly in t and V is bounded below or above for appropriate ranges of μ.

Original languageEnglish (US)
Pages (from-to)1271-1275
Number of pages5
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number3-4
StatePublished - Aug 1 2009


  • Cone
  • Fixed point theorem
  • Non-autonomous system
  • Periodic solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Periodic solutions to non-autonomous second-order systems'. Together they form a unique fingerprint.

Cite this